Publication
Title
On Schur rings of group rings of finite groups
Author
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 1992
ISSN
0092-7872
DOI
10.1080/00927879208824451
Volume/pages
20 :7 (1992) , p. 2139-2152
ISI
A1992HZ27400017
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 04.03.2024
To cite this reference